Title data
Stoll, Michael:
Two simple 2-dimensional abelian varieties defined over Q with Mordell-Weil group of rank at least 19.
In: Comptes Rendus de l'Académie des Sciences. Series I.
Vol. 321
(1995)
Issue 10
.
- pp. 1341-1345.
ISSN 0764-4442
Project information
Project financing: |
Deutsche Forschungsgemeinschaft |
---|
Abstract in another language
We give two examples of curves of genus 2 defined over Q such that their Jacibian is simple and has Mordell-Weil group of rank >= 19.
Abstract in another language
On présente deux exemples de courbes de genre 2 définies sur Q dont les jacobiennes sont simples et ont un groupe de Mordell-Weil de rang >= 19.
Further data
Item Type: | Article in a journal |
---|---|
Refereed: | Yes |
Institutions of the University: | Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra) Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra) > Chair Mathematics II (Computer Algebra) - Univ.-Prof. Dr. Michael Stoll Faculties Faculties > Faculty of Mathematics, Physics und Computer Science Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics |
Result of work at the UBT: | No |
DDC Subjects: | 500 Science > 510 Mathematics |
Date Deposited: | 19 Feb 2015 13:17 |
Last Modified: | 26 Sep 2023 10:59 |
URI: | https://eref.uni-bayreuth.de/id/eprint/7167 |